# SDR SWAA2024030748509

- Difficulty date: February 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND NUTPLATES AROUND NUTPLATES BS 500 D; WL 150; LBL 8.1 AND 12.5<[01] VERIFIED STEP 7 IN PARTIAL.;[02] REMOVED AND REINSTALLED AFT BULKHEAD LOWER RAIL AT BS 500 D WL 150 LBL 24.75 TO RBL 24.75 IAW SRM 51-40-02 AND DWG 143A7902.;[03] UPDATED MEASUREMENTS TABLE;[04] VERIFIED STEPS 2;7 COMPLETE; ALL STEPS AND MEASUREMENT FIELD; CARD COMPLETE.
